Alert archive / Texas / Red Flag Warnings in 2018

Red Flag Warning 3, NWS Corpus Christi, TX

April 14, 20186 counties in Texas

NWS Corpus Christi, TX issued this red flag warning at Apr 14, 2018, 4:09 AM CDT for 6 counties in Texas. It took effect at Apr 14, 2018, 9:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2018, 4:09 AM CDT (09:09 UTC)
In effect from
Apr 14, 2018, 9:00 AM CDT
Expired
Apr 14, 2018, 7:00 PM CDT
In force
10 hr
Issued by
NWS Corpus Christi, TX

Counties Duval County, TX, Jim Wells County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 113 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 9.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2018-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2973 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2018-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2973 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
1298 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

699 
WWUS84 KCRP 140909
RFWCRP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Corpus Christi TX
409 AM CDT Sat Apr 14 2018

...CRITICAL FIRE DANGER CONDITIONS TODAY FOR THE BRUSH COUNTRY AND
RIO GRANDE PLAINS...

.Much drier air will continue to filter into the region today with
gusty northerly winds around 25 MPH. Relative humidity values are
expected to drop into the 10-20 percent range across the warning 
area this morning continuing through much of the afternoon. Though
some of the fuels are no longer cured, the stronger winds and very
low relative humidity values should compensate.

TXZ229>231-239>241-142200-
/O.UPG.KCRP.FW.A.0002.180414T1600Z-180414T2300Z/
/O.NEW.KCRP.FW.W.0003.180414T1400Z-180415T0000Z/
La Salle-McMullen-Live Oak-Webb-Duval-Jim Wells-
409 AM CDT Sat Apr 14 2018

...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR STRONGER NORTHERLY WINDS AND LOW RELATIVE
HUMIDITIES ACROSS THE BRUSH COUNTRY AND RIO GRANDE PLAINS...

The National Weather Service in Corpus Christi has issued a Red
Flag Warning, which is in effect from 9 AM this morning to 7 PM
CDT this evening. The Fire Weather Watch is no longer in effect. 

* WIND...North-northwest around 20 MPH with higher gusts.

* HUMIDITY...10 TO 20 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior. Residents are urged to
exercise care with respect to all outdoor activities that could
inadvertently cause wildfires. Report wildfires quickly to the
nearest fire department or law enforcement office.

&&

$$

Heavener
2 follow-up statements
322 
WWUS84 KCRP 142043 AAA
RFWCRP

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service Corpus Christi TX
343 PM CDT Sat Apr 14 2018

...CRITICAL FIRE DANGER CONDITIONS CONTINUE UNTIL EARLY THIS 
   EVENING FOR THE BRUSH COUNTRY AND RIO GRANDE PLAINS...

.The combination of low relative humidity values and gusty north
wind will maintain critical fire danger conditions through late
this afternoon. Conditions will improve this evening as wind
speeds decrease significantly. 

TXZ229>231-239>241-150000-
/O.CON.KCRP.FW.W.0003.000000T0000Z-180415T0000Z/
La Salle-McMullen-Live Oak-Webb-Duval-Jim Wells-
343 PM CDT Sat Apr 14 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR STRONGER NORTHERLY WINDS AND LOW RELATIVE HUMIDITIES ACROSS
THE BRUSH COUNTRY AND RIO GRANDE PLAINS...

* WIND...Generally north 15 to 25 MPH with higher gusts.

* HUMIDITY...15 TO 25 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior. Residents are urged to
exercise care with respect to all outdoor activities that could
inadvertently cause wildfires. Report wildfires quickly to the
nearest fire department or law enforcement office.

&&

$$

87
865 
WWUS84 KCRP 150007
RFWCRP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Corpus Christi TX
707 PM CDT Sat Apr 14 2018

TXZ229>231-239>241-150115-
/O.EXP.KCRP.FW.W.0003.000000T0000Z-180415T0000Z/
La Salle-McMullen-Live Oak-Webb-Duval-Jim Wells-
707 PM CDT Sat Apr 14 2018

...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY VALUES FOR THE RIO GRANDE PLAINS AND BRUSH COUNTRY...

Winds will continue to diminish across South Texas this evening.
Therefore, the red flag warning expired at 7 PM CDT. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Apr 14, 1:52 AM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Apr 14, 1:52 AM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
152 AM CDT Sat Apr 14 2018

.DISCUSSION...

Update for 06Z aviation cycle.

&&

.AVIATION...

Today...VFR/MVFR. Cold front still moving through the region
touching off numerous showers and thunderstorms with gusty
northerly winds behind it. TEMPOs for TSRA have been added to all
our terminals excluding KLRD. Winds will continue to remain gusty
behind the front today though CIGS will lift. High confidence.

&&

.PREVIOUS DISCUSSION... /Issued 1036 PM CDT Fri Apr 13 2018/

DISCUSSION...

Aside from the winds across the Coastal Bend, it's been fairly
quiet late this afternoon and evening as capping inversion held
strong today. Winds have remained elevated this evening so the
SCA for the southern bays and the nearshore waters remain in
effect until 06z.

Cap, although not as strong as earlier today, still exists on the
00z CRP sounding. At this point, believe the front will be the
main factor that erodes the remainder of the cap. Thunderstorms
have developed to the northwest and north of the area recently.
Latest hi-res guidance continues to show a line of showers and
thunderstorms moving through the area between 1am and 5am.
Sufficient instability and shear ahead of the front will support
the potential for some strong to possibly severe thunderstorms,
with favored locations over eastern parts of the area. The bulk
of the activity will push into the Gulf Waters by early Saturday
morning, but some showers may linger behind the front.

Cooler, drier air filters into the region tomorrow in wake of the
cold front. The winds combined with the low RHs will result in
elevated to critical fire danger over parts of the area.

PREVIOUS DISCUSSION... /Issued 712 PM CDT Fri Apr 13 2018/

DISCUSSION...

Updated for 00z aviation.

AVIATION...

Strong southerly to southeasterly winds will continue this evening
at ALI/CRP/VCT, but should diminish some prior to the front at
ALI/VCT. Low clouds have all ready developed at VCT but VFR
conditions prevail at the other three taf sites for a few hours.
Front approaches tonight with chances of showers and storms as the
boundary moves through South Texas. Have retained VCTS remarks at
ALI/CRP/VCT. MVFR ceilings should develop at ALI/CRP later this
evening and continue overnight into early Saturday morning. Gusty
winds northerly winds will occur behind the front along with
clearing skies during the day Saturday.

PREVIOUS DISCUSSION... /Issued 403 PM CDT Fri Apr 13 2018/

SHORT TERM (Tonight through Saturday night)...

Concur with deterministic NAM/GFS/ECMWF that the strong upper
disturbance will move across the region. PWAT values remain above
normal east of the dry line over the ERN CWA. Deterministic
NAM/RAP predict the cold front to move across the CWA overnight
then offshore. Despite significant CIN, expect the front to force
parcels to their LFCs. The combination of upper/surface forcing,
moisture and instability to generate scattered/numerous convection
over the CNTRL/ERN CWA overnight/early Saturday. Combination of
vertical shear and instability suggest that strong storms are
possible. Significant drying expected Saturday after frontal
passage (strong GFS 700-300mb Q-vector divergence values Saturday
afternoon/evening.) Much cooler, given considering 100-500mb
thickness values per GFS deterministic. Expect cold conditions
Saturday night with lows in the 40s.

MARINE (Tonight through Saturday night)...

SCA conditions this evening. Wind will decrease in advance of the
front, yet will retain SCA for the offshore coastal waters given
anticipated sea heights. Expect SCA conditions areawide Saturday
after frontal passage. Conditions will improve significantly by
Saturday evening.

FIRE WEATHER...

Will retain the Fire Weather Watch for Saturday. Will issue an
RFD for the 06-12z Saturday period considering anticipated
relative humidity/winds.

LONG TERM (Sunday through Friday)...

Extended period begins with high pressure across the Coastal Bend in
the wake of the cold front passage. Dry and sunny weather will
continue through at least Monday before return flow resumes and
strengthens toward the middle of the week. Forecast picture for the
end of next week looks unsettled. Models show significant strength
and timing differences with multiple weak disturbances, so will
maintain low pops for day 7 and 8.

Small craft advisories are possible as return flow strengthens
Tuesday and Tuesday night, otherwise no hazardous weather is
expected through the work week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    76  48  77  53  79  /  20   0   0   0   0
Victoria          70  41  74  44  78  /  20   0   0   0   0
Laredo            79  48  82  55  86  /  10   0   0   0   0
Alice             77  46  80  49  83  /  10   0   0   0   0
Rockport          73  52  74  57  76  /  20   0   0   0   0
Cotulla           77  45  80  50  85  /  10   0   0   0   0
Kingsville        77  46  80  50  82  /  20   0   0   0   0
Navy Corpus       75  56  75  59  77  /  20   0   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Fire Weather Watch from 11 AM CDT this morning through this
     afternoon For the following zones: Duval...Jim Wells...La
     Salle...Live Oak...McMullen...Webb.

GM...Small Craft Advisory until 7 PM CDT this evening For the
     following zones: Coastal waters from Baffin Bay to Port
     Aransas out 20 NM...Coastal waters from Port Aransas to
     Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
     to Port Aransas from 20 to 60 NM...Waters from Port Aransas
     to Matagorda Ship Channel from 20 to 60 NM.

     Small Craft Advisory until 1 PM CDT this afternoon For the
     following zones: Bays and Waterways from Baffin Bay to Port
     Aransas...Bays and Waterways from Port Aransas to Port
     O'Connor.

&&

GH/77...AVIATION
Hazardous weather outlook, Apr 13, 5:55 AM CDT, 22 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
555 AM CDT Fri Apr 13 2018

TXZ229>234-239>247-141100-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Kleberg-Nueces-San Patricio-Aransas-Refugio-Calhoun-
555 AM CDT Fri Apr 13 2018

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

A few strong to severe thunderstorms will be possible late
tonight/early Saturday morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Fire Weather Watch is in effect for Saturday Afternoon for the
western portions of South Texas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-141100-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
555 AM CDT Fri Apr 13 2018

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Small Craft Advisory in effect this morning along the southern
bays and through today over the Gulf waters.

A few strong to severe thunderstorms will be possible late
tonight/early Saturday morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Small Craft Advisory conditions are expected behind a cold front
Saturday. Brief gusts to near gale force possible Saturday. Small
Craft Advisory conditions will continue in the gulf waters for a
time Saturday night. Small Craft Advisory conditions expected again
Tuesday afternoon into Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Apr 13, 11:46 PM CDT, 4 hours 23 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1146 PM CDT FRI APR 13 2018

TXZ229-230-239-140545-
McMullen-Webb-La Salle-
1146 PM CDT FRI APR 13 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL WEBB...LA
SALLE AND NORTHWESTERN MCMULLEN COUNTIES...

At 1145 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Big Foot to 6 miles north of
Catarina. Movement was east at 35 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Cotulla, Encinal, Las Tiendas, Gardendale, Zella, Woodward,
Fowlerton, La Esperanza Ranch Airport, Millett, Los Angeles, Artesia
Wells and Callaghan.

LAT...LON 2820 9940 2864 9940 2864 9854 2772 9957
      2820 9983
TIME...MOT...LOC 0445Z 286DEG 29KT 2904 9893 2845 9963

TE
Special weather statement, Apr 14, 1:00 AM CDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
100 AM CDT SAT APR 14 2018

TXZ230>234-246-247-140700-
Live Oak-Calhoun-Victoria-McMullen-Bee-Refugio-Goliad-
100 AM CDT SAT APR 14 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CALHOUN...
NORTHEASTERN MCMULLEN...VICTORIA...GOLIAD...NORTHWESTERN REFUGIO...
CENTRAL LIVE OAK AND BEE COUNTIES...

At 1259 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Sublime to 7 miles northwest of
Crowther. Movement was east at 40 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Victoria, Beeville, Refugio, Goliad, Three Rivers, McFaddin, Choke
Canyon, Skidmore, Guadalupe, Fannin, Point Comfort, Victoria Colony
Creek Country Club, Calliham, Victoria College, Victoria Mall, Saxet
Lakes, Inez, Ray Point, Downtown Victoria and Fordtran.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 2902 9683 2892 9679 2885 9670 2882 9672
      2867 9664 2870 9657 2871 9648 2813 9759
      2859 9866 2864 9855 2864 9834 2861 9833
      2879 9810 2869 9801 2872 9792 2867 9778
      2892 9742 2887 9730 2910 9698
TIME...MOT...LOC 0559Z 271DEG 76KT 2944 9675 2868 9845

TE
Special weather statement, Apr 14, 1:14 AM CDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
114 AM CDT SAT APR 14 2018

TXZ230>232-240>244-246-140700-
Live Oak-Jim Wells-McMullen-Kleberg-Bee-Nueces-Duval-Refugio-San
Patricio-
114 AM CDT SAT APR 14 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN DUVAL...
NORTHWESTERN NUECES...WESTERN SAN PATRICIO...SOUTHEASTERN MCMULLEN...
JIM WELLS...SOUTHWESTERN REFUGIO...LIVE OAK...NORTHWESTERN KLEBERG
AND SOUTHWESTERN BEE COUNTIES...

At 112 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Three Rivers to 13 miles west of
Seven Sisters. Movement was southeast at 45 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Alice, Robstown, Sinton, Mathis, San Diego, Freer, George West, Three
Rivers, Choke Canyon, Skidmore, Odem, Orange Grove, St. Paul, Lake
City, San Patricio, Midway, Banquete, Tynan, Sandia and Calliham.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 2749 9807 2798 9881 2800 9880 2813 9880
      2834 9866 2858 9839 2814 9732
TIME...MOT...LOC 0612Z 302DEG 55KT 2855 9819 2805 9875

TE
Local storm report, Apr 14, 2:28 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
228 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     TSTM WND GST     ALAMO BEACH             28.58N  96.57W
04/14/2018  M68 MPH          CALHOUN            TX   MESONET

            68 MPH WIND GUSTS MEASURED AT ALAMO BEACH

&&

EVENT NUMBER CRP1800050

TC
Special weather statement, Apr 14, 2:58 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
258 AM CDT SAT APR 14 2018

TXZ232>234-241>247-140900-
Aransas-Jim
Wells-Calhoun-Victoria-Kleberg-Bee-Nueces-Refugio-Goliad-San
Patricio-
258 AM CDT SAT APR 14 2018

...AN AREA OF SHOWERS WILL AFFECT ARANSAS...CALHOUN...NUECES...SAN
PATRICIO...VICTORIA...SOUTHEASTERN GOLIAD...SOUTH CENTRAL JIM
WELLS...REFUGIO...KLEBERG AND SOUTHEASTERN BEE COUNTIES...

At 257 AM CDT, radar indicated an area of showers were located along
a line extending from near Schicke Point to near Riviera Beach.
Movement was east at 45 mph.

Wind gusts up to 50 mph are possible with these showers.

Locations impacted include...
Corpus Christi, Victoria, Kingsville, Portland, Port Lavaca,
Robstown, Rockport, Sinton, Port Aransas, Taft, Refugio, Premont,
Woodsboro, Seadrift, Driscoll, Port Oconnor, Corpus Christi
International Airport, McFaddin, Guadalupe and Lamar.

LAT...LON 2831 9633 2801 9680 2758 9713 2724 9731
      2728 9735 2724 9737 2726 9745 2723 9754
      2728 9776 2724 9789 2726 9820 2906 9703
      2902 9683 2867 9664 2872 9641 2864 9641
      2867 9632 2864 9632 2855 9652 2845 9640
TIME...MOT...LOC 0757Z 273DEG 41KT 2859 9628 2732 9773

TE

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 11:46 PM CDTSpecial Weather StatementCRPLa Salle59 min
Apr 14, 12:25 AM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen50 min
Apr 14, 1:00 AM CDTSpecial Weather StatementCRPBee, Goliad, Victoria60 min
Apr 14, 1:14 AM CDTSpecial Weather StatementCRPJim Wells, Live Oak, McMullen, San Patricio46 min
Apr 14, 1:45 AM CDTSevere Thunderstorm WarningCRPAransas, Bee, Calhoun, Goliad, Live Oak, Refugio and 2 more45 min
Apr 14, 1:58 AM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg, Nueces, San Patricio32 min
Apr 14, 1:59 AM CDTSpecial Marine WarningCRP91 min
Apr 14, 2:29 AM CDTSevere Thunderstorm WarningCRPAransas, Kleberg, Nueces, San Patricio31 min
Apr 14, 2:32 AM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Refugio28 min
Apr 14, 2:49 AM CDTSpecial Marine WarningCRP86 min
Apr 14, 2:58 AM CDTSpecial Weather StatementCRPAransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio and 1 more62 min
Apr 14, 4:12 AM CDTSpecial Marine WarningCRP63 min
Apr 14, 4:16 AM CDTSpecial Weather StatementCRPBee44 min
Apr 14, 8:40 AM CDTSpecial Weather StatementCRPNueces35 min
Apr 14, 8:56 AM CDTSpecial Weather StatementCRPSan Patricio34 min
Apr 14, 9:01 AM CDTSpecial Weather StatementCRPRefugio29 min
Apr 14, 9:21 AM CDTSpecial Weather StatementCRPKleberg24 min
Apr 14, 10:11 AM CDTSpecial Weather StatementCRPNueces19 min
Apr 14, 10:16 AM CDTSpecial Weather StatementCRPLive Oak14 min
Apr 14, 12:15 PM CDTGale WarningCRP4 hr

Nearby

Red Flag Warnings in Texas, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.